# SDR AALA20050416

- Difficulty date: June 27, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 35H INOPERATIVE.  REPLACED CONNECTOR AND RELAMPED FOR EMERGENCY LIGHT AT SEAT 35H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
